Results 1 to 2 of 2
Zetia
  1. #1
    NormanC is offline New Member
    Join Date
    Aug 2005
    Location
    .
    Posts
    1

    Default Zetia

    I have been on Zetia for the past seven weeks and I am now experiencing stinging and burning in the lower part of my legs. I had the same effect when I took Lipitor which I took for approx. 2 years. Has anyone else experieced burning of the lower legs?

  2. #2
    scotchlady is offline New Member
    Join Date
    Jul 2007
    Posts
    1

    Default Zetia legs

    I have been taking Zetia in the morning and aspirin and Niaspan before bed.
    I wake up with stinging legs starting at ankle and running up the sides of my legs or sometimes both legs which burns and hurts so that I must get up and stand to relieve it. Mentioned to several of my doctors, no one interested.
    Also, my toes will involuntarily move over to pinch each other or turn under, along with fingers at times. Was always very healthy, not even an aspirin, but
    time is trying to catch me. Am fighting it. I refused statins -- am really afraid of them after being on Pravachol for 3 weeks - stopped and no more symptoms which I had been experiencing. We have to listen to our bodies. The legs calm down and they come back at times. Weird. Not like a normal charlie horse from over exertion, so I think it must be one of these medicines. Hope you get an answer and relief. Thanks for posting.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22